# SDR AALA202312111867

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 66,039 hours, 30,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211301220000
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR DAMAGED AT FORWARD END. REPLACED GIRT BAR PER TASK CARD 26C84152002
